| Catalog Number |
08496609190 |
| Medical Device Problem Codes |
High Test Results (2457); Non Reproducible Results (4029)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
10/08/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The analyzer serial number is (b)(6).The field service engineer (fse) checked fluidics, cleaned the sample and reagent probes, verified the liquid level detection voltage, checked the mixer, calibrated the sipper needle, replaced the measuring cell, performed measuring cell preparation and system volume check, ran blank cell calibration, and performed calibration and qc successfully.The investigation is ongoing.
Event or Problem Description
There was an allegation of questionable elecsys anti-tshr results for multiple patient samples on a cobas e411 module.The customer provided examples of results for 4 patient samples.The customer questioned the results as they did not match the clinical pictures of the patients.For sample 1, the result was 1.7 iu/l.For sample 2, the result was 1.8 iu/l.For sample 3, the result was 1.6 iu/l.For sample 4, the result was 5 iu/l.No questionable results were reported outside of the laboratory.
Additional Manufacturer Narrative
Section d4, product lot number has been updated.The service maintenance actions performed by the fse resolved the issue.The investigation did not identify a product problem.The root cause of the event could not be determined.